# SDR SWI2025F00172

- Difficulty date: December 6, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 44,403 hours, 32,862 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH REAR FUSELAGE TO VERTICAL FWD AND AFT DRAG ANGLES CRACKED     (C-CHECK RO 2/25/2025)    PERFORMED REPAIR ON LH REAR FUSELAGE TO VERTICAL STABILIZER AT FWD AND AFT DRAG ANGLES IAW BOMBARDIER REO 670-55-31-018 REV-A DATE: 2016-11-10  AND IAW CRJ 700 SRM 51-25-01PERFORMED NDT ET INSPECTION BY BARON NDT,LLC, FAA CRS# 5NDR545D, REPORT# S122324-15, P.O# 175037 DATE OF INSPECTION: 23-DEC-2024 NO DEFECTS NOTED AT TIME OF INSPECTION CAL TOOL USED  DIGITAL SCALE: AV-8473 CAL DUE: AUG-2025FINAL PAPERWORK VERIFICATION LE 2742C
